# SDR ASAA0480295

- Difficulty date: April 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401211
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND RIGHT FUSELAGE STATION 178 BETWEEN 28R AND 29R DENTED D=1.25 BY = .023.  COMPLIED WITH HFEC INSPECTION, NO DEFECT NOTED.  NO FURTHER ACTION REQUIRED IAW ASA EA 5530-01775.  (M)
